American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Richard Oberlin. A Marcinkiewicz maximal-multiplier theorem. Proc. Amer. Math. Soc. 141 (2013) 2081-2083.
Abstract, references, and article information   
View Article: PDF

[2] P. K. Ratnakumar and Saurabh Shrivastava. On bilinear Littlewood-Paley square functions. Proc. Amer. Math. Soc. 140 (2012) 4285-4293.
Abstract, references, and article information   
View Article: PDF

[3] Armen Vagharshakyan. Recovering singular integrals from Haar shifts. Proc. Amer. Math. Soc. 138 (2010) 4303-4309. MR 2680056.
Abstract, references, and article information   
View Article: PDF

[4] Parasar Mohanty and Saurabh Shrivastava. A note on the bilinear Littlewood-Paley square function. Proc. Amer. Math. Soc. 138 (2010) 2095-2098. MR 2596047.
Abstract, references, and article information   
View Article: PDF

[5] J. Marshall Ash and Laura De Carli. Growth of $L^{p}$ Lebesgue constants for convex polyhedra and other regions. Trans. Amer. Math. Soc. 361 (2009) 4215-4232.
Abstract, references, and article information   
View Article: PDF

[6] Ioannis R. Parissis. A sharp bound for the Stein-Wainger oscillatory integral. Proc. Amer. Math. Soc. 136 (2008) 963-972. MR 2361870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zeljko Strkalj and Lutz Weis. On operator-valued Fourier multiplier theorems. Trans. Amer. Math. Soc. 359 (2007) 3529-3547. MR 2302504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Camil Muscalu, Terence Tao and Christoph Thiele. Multi-linear operators given by singular multipliers. J. Amer. Math. Soc. 15 (2002) 469-496. MR 1887641.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Edmond E. Granirer. Erratum to ``On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$''. Proc. Amer. Math. Soc. 129 (2001) 2503-2503. MR 1823938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] T. S. Quek. Fourier multipliers on weighted $L^p$-spaces. Proc. Amer. Math. Soc. 127 (1999) 2343-2351. MR 1486747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hans P. Heinig and Sichun Wang. Maximal function estimates of solutions to general dispersive partial differential equations. Trans. Amer. Math. Soc. 351 (1999) 79-108. MR 1458324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Earl Berkson, Maciej Paluszynski and Guido Weiss. Wavelet decompositions of Fourier multipliers. Proc. Amer. Math. Soc. 125 (1997) 2395-2399. MR 1416076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Earl Berkson and T. A. Gillespie. Mean-boundedness and Littlewood-Paley for separation-preserving operators. Trans. Amer. Math. Soc. 349 (1997) 1169-1189. MR 1407694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edmond E. Granirer. On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$. Proc. Amer. Math. Soc. 124 (1996) 3399-3406. MR 1340388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yūichi Kanjin and Enji Sato. The Hardy-Littlewood theorem on fractional integration for Laguerre series . Proc. Amer. Math. Soc. 123 (1995) 2165-2171. MR 1257113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kathryn E. Hare and Ivo Klemes. On permutations of lacunary intervals . Trans. Amer. Math. Soc. 347 (1995) 4105-4127. MR 1308014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dăng Vũ Giang and Ferenc Móricz. Ces\`aro means of Fourier transforms and multipliers on $L\sp 1({\bf R})$ . Proc. Amer. Math. Soc. 122 (1994) 469-477. MR 1201804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Oscar Blasco. A note on vector-valued Hardy and Paley inequalities . Proc. Amer. Math. Soc. 115 (1992) 787-790. MR 1101979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Stefano Meda. A general multiplier theorem . Proc. Amer. Math. Soc. 110 (1990) 639-647. MR 1028046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Boris Shekhtman. On a problem of G.\ G.\ Lorentz regarding the norms of Fourier projections . Proc. Amer. Math. Soc. 108 (1990) 187-190. MR 994788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Harold E. Benzinger. A generalization of nonharmonic Fourier series . Proc. Amer. Math. Soc. 105 (1989) 670-676. MR 962241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Dimitri Karayannakis. Spectral decompositions of one-parameter groups of isometries on Hardy spaces . Trans. Amer. Math. Soc. 311 (1989) 147-166. MR 948192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Romuald Dąbrowski. On a natural connection between the entropy spaces and Hardy space ${\rm Re}\,H\sp 1$ . Proc. Amer. Math. Soc. 104 (1988) 812-818. MR 964862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Martin Buntinas. Some new multipliers of Fourier series . Proc. Amer. Math. Soc. 101 (1987) 497-502. MR 908656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Benjamin Muckenhoupt, Richard L. Wheeden and Wo-Sang Young. Sufficiency conditions for $L\sp p$-multipliers with power weights . Trans. Amer. Math. Soc. 300 (1987) 433-461. MR 876461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Benjamin Muckenhoupt. Necessity conditions for $L\sp p$ multipliers with power weights . Trans. Amer. Math. Soc. 300 (1987) 503-520. MR 876463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Benjamin Muckenhoupt, Richard L. Wheeden and Wo-Sang Young. Sufficiency conditions for $L\sp p$ multipliers with general weights . Trans. Amer. Math. Soc. 300 (1987) 463-502. MR 876462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Benjamin Muckenhoupt. Transplantation theorems and multiplier theorems for Jacobi series. Memoirs of the AMS 64 (1986) MR 858466.
Book volume table of contents   

[29] J. Marshall Ash. Weak restricted and very restricted operators on $L\sp{2}$ . Trans. Amer. Math. Soc. 281 (1984) 675-689. MR 722768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Carlos E. Kenig and Alberto Ruiz. A strong type $(2,\,2)$ estimate for a maximal operator associated to the Schr\"odinger equation . Trans. Amer. Math. Soc. 280 (1983) 239-246. MR 712258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2